# SDR RAIA2009022200006

- Difficulty date: February 19, 2009
- Submitted: February 22, 2009
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 26,107 hours, 21,845 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 5537 STL - LOW SPEED ABORT ON TAKEOFF DUE TO ENG 2 REV DISAGREE MESSAGE.  MAINTENANCE DEFERRED NR 2 THRUST REVERSER PER EMB 145 MEL PROCEDURE.
